Volume 10, Number 2
Preview Issue Next Issue

Purchase

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 97-111

Preview Purchase PDF Citation Download 2 412 Abstract

Purchase

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Purchase PDF Citation Download 0 405 Abstract

Purchase

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 129-146

Preview Purchase PDF Citation Download 0 403 Abstract

Purchase

Li-qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154

Preview Purchase PDF Citation Download 0 394 Abstract

Purchase

Yu-hua Wu & Hua-mo Wu

J. Comp. Math., 10 (1992), pp. 155-166

Preview Purchase PDF Citation Download 0 409 Abstract

Purchase

Jin-sheng Jiang & Xiao-liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170

Preview Purchase PDF Citation Download 0 415 Abstract

Purchase

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 171-180

Preview Purchase PDF Citation Download 0 389 Abstract

Purchase

Guo-liang Xu

J. Comp. Math., 10 (1992), pp. 181-193

Preview Purchase PDF Citation Download 1 380 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80